Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Does masturbation cause acne and how can acne be treated ?

dear sir, im a male, 32, 5.7in, 70kgs. i have the problem of acne on my face ... i went to two doctors just in two days time. one dermet says it is chronic folliculitis and the other says it is due to hormones.... first doc gave amoxicilin and and tricef xl to be used for 10 days each. the second gave doxy and zincovit and two creams.... i never masturbated till the age of 23. i mean for the first time i did it at the age of 23. and sicne then doing... though several times tried to stop for ever... but later understood that it is a natural mechanism to release tension... now its more than 30 days i never did it nd never got a wet dream either. acne is still on face. i started medication just 5 days ago. im single and never had sex. only have been doing the natural act for a few years sometimes at regular rates and some times at irregular intervals....
Asked On : Mon, 13 Jun 2011
Answers:  1 Views:  251
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
u should not co relate these two things.
they have no direct relation
u r right that masturbation is natural and normal thing and never hurt body
if ur lesion occur on full face then it is acne
if occur only on beard area then it is folliculitis.
both condition response well to antibiotic
so u dont worry about diagnosis
Answered: Mon, 13 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor